Full Text: PDF
Received February 22, 2018, Accepted August 21, 2018; Published August 30, 2018
Abstract. In this paper, a linearized asymptotic stability result for a Caputo-Katugampola fractional-order systems is described. Two applications are given to demonstrate the validity of the proposed results.
How to Cite this Article:
D. Boucenna, A. Ben Makhlouf, O. Naifar, A. Guezane-Lakoud, M. A. Hammami, Linearized stability analysis of Caputo-Katugampola fractional-order nonlinear systems, Journal of Nonlinear Functional Analysis, Vol. 2018 (2018), Article ID 27, pp. 1-11.